# SDR DALA2016110808684

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 46,669 hours, 24,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE TOP HOLE IN FRAME HAS CRACK, .  REPAIR IAW AMDS 5310-01450-02.
